Alert archive / California / Beach Hazards Statements in 2015
Beach Hazards Statement 15, NWS Los Angeles, CA
NWS Los Angeles, CA issued this beach hazards statement at Sep 11, 2015, 1:43 AM PDT for Los Angeles County, California. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Sep 11, 2015, 1:43 AM PDT (08:43 UTC)
- Expired
- Sep 12, 2015, 6:00 PM PDT
- In force
- 40 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 8.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 166 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1761 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
824 WHUS46 KLOX 110843 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 143 AM PDT FRI SEP 11 2015 CAZ040-041-087-111645- /O.CAN.KLOX.SU.Y.0009.000000T0000Z-150912T0100Z/ /O.NEW.KLOX.BH.S.0015.150911T0843Z-150912T0100Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 143 AM PDT FRI SEP 11 2015 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH 6PM THIS AFTERNOON... ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A BEACH HAZARDS STATEMENT FOR RIP CURRENT AND WAVE ACTIVITY...WHICH IS IN EFFECT THROUGH 6 PM THIS AFTERNOON. THE HIGH SURF ADVISORY HAS BEEN CANCELLED. * HAZARDS...DANGEROUS RIP CURRENTS AND SNEAKER WAVES ARE EXPECTED DUE TO ELEVATED AND STRONG SURF. * POTENTIAL IMPACTS...THERE IS AN INCREASED RISK FOR OCEAN DROWNING. RIP CURRENTS CAN PULL SURFERS AND SWIMMERS OUT TO SEA. SNEAKER WAVES CAN SUDDENLY WASH PEOPLE OFF BEACHES AND ROCK JETTIES. * WAVES AND TIMING...SURF AROUND 4 TO 6 FEET WITH LOCAL SETS TO 7 FEET WILL OCCUR TODAY. THE SURF WILL BEGIN TO SUBSIDE LATE THIS AFTERNOON AND THIS EVENING. * LOCATIONS...THE HIGHEST SURF WILL BE ON SOUTH TO SOUTHEAST FACING BEACHES...SUCH AS THE BEACHES FROM RINCON TO VENTURA POINT...PORT HUENEME...ZUMA TO MALIBU BEACH...AND FROM CABRILLO TO LONG BEACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF YOU DO GO INTO THE WATERS...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. && $$ HALL
4 follow-up statements
417 WHUS46 KLOX 111633 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 933 AM PDT FRI SEP 11 2015 CAZ040-041-087-120100- /O.CON.KLOX.BH.S.0015.000000T0000Z-150912T0100Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 933 AM PDT FRI SEP 11 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * HAZARDS...DANGEROUS RIP CURRENTS AND SNEAKER WAVES ARE EXPECTED DUE TO ELEVATED SURF. * POTENTIAL IMPACTS...THERE IS AN INCREASED RISK FOR OCEAN DROWNING. RIP CURRENTS CAN PULL SURFERS AND SWIMMERS OUT TO SEA. SNEAKER WAVES CAN SUDDENLY WASH PEOPLE OFF BEACHES AND ROCK JETTIES. * WAVES AND TIMING...SURF AROUND 4 TO 6 FEET WITH LOCAL SETS TO 7 FEET WILL OCCUR TODAY. THE SURF WILL BEGIN TO SUBSIDE LATE THIS AFTERNOON AND THIS EVENING. * LOCATIONS...THE HIGHEST SURF WILL BE ON SOUTH TO SOUTHEAST FACING BEACHES...SUCH AS THE BEACHES FROM RINCON TO VENTURA POINT...PORT HUENEME...ZUMA TO MALIBU BEACH...AND FROM CABRILLO TO LONG BEACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF YOU DO GO INTO THE WATERS...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. && $$
882 WHUS46 KLOX 120050 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 550 PM PDT FRI SEP 11 2015 CAZ040-041-087-121300- /O.EXT.KLOX.BH.S.0015.000000T0000Z-150913T0100Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 550 PM PDT FRI SEP 11 2015 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH SATURDAY AFTERNOON... * HAZARDS...DANGEROUS RIP CURRENTS AND ELEVATED SURF. * POTENTIAL IMPACTS...THERE IS AN INCREASED RISK FOR OCEAN DROWNING. RIP CURRENTS CAN PULL SURFERS AND SWIMMERS OUT TO SEA. SNEAKER WAVES CAN SUDDENLY WASH PEOPLE OFF BEACHES AND ROCK JETTIES. * WAVES AND TIMING...SURF OF 4 TO 6 FEET WILL CONTINUE THIS EVENING ACROSS SOUTH AND SOUTHEAST FACING BEACHES...THEN SUBSIDING TO 3 TO 5 FEET ON SATURDAY. * LOCATIONS...THE HIGHEST SURF WILL BE ON SOUTH TO SOUTHEAST FACING BEACHES...SUCH AS THE BEACHES FROM RINCON TO VENTURA POINT...PORT HUENEME...ZUMA TO MALIBU BEACH...AND FROM CABRILLO TO LONG BEACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF YOU DO GO INTO THE WATERS...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. && $$ GOMBERG/SIRARD
121 WHUS46 KLOX 121237 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 537 AM PDT SAT SEP 12 2015 CAZ040-041-087-122045- /O.CON.KLOX.BH.S.0015.000000T0000Z-150913T0100Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 537 AM PDT SAT SEP 12 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS AFTERNOON... * HAZARDS...DANGEROUS RIP CURRENTS AND ELEVATED SURF. * POTENTIAL IMPACTS...THERE IS AN INCREASED RISK FOR OCEAN DROWNING. RIP CURRENTS CAN PULL SURFERS AND SWIMMERS OUT TO SEA. SNEAKER WAVES CAN SUDDENLY WASH PEOPLE OFF BEACHES AND ROCK JETTIES. * WAVES AND TIMING...SURF WILL BEGIN TO SUBSIDE TODAY TO BETWEEN 3 AND 5 FEET ACROSS SOUTH AND SOUTHEAST FACING BEACHES. * LOCATIONS...THE HIGHEST SURF WILL BE ON SOUTH TO SOUTHEAST FACING BEACHES...SUCH AS THE BEACHES FROM RINCON TO VENTURA POINT...PORT HUENEME...ZUMA TO MALIBU BEACH...AND FROM CABRILLO TO LONG BEACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF YOU DO GO INTO THE WATERS...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. && $$ KAPLAN
440 WHUS46 KLOX 122025 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 125 PM PDT SAT SEP 12 2015 CAZ040-041-087-130100- /O.CON.KLOX.BH.S.0015.000000T0000Z-150913T0100Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 125 PM PDT SAT SEP 12 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * HAZARDS...MANY AND MODERATE RIP CURRENTS. * POTENTIAL IMPACTS...THERE IS AN INCREASED RISK FOR OCEAN DROWNING. RIP CURRENTS CAN PULL SURFERS AND SWIMMERS OUT TO SEA. * WAVES AND LOCATIONS...2 AND 4 FEET ALONG EXPOSED SOUTH FACING SHORES. HIGHEST SURF IS AT ZUMA BEACH AND OCCASIONALLY 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF YOU DO GO INTO THE WATERS...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Sep 10, 10:25 PM PDT, 3 hours 18 minutes earlier.
Area forecast discussion, Sep 10, 10:25 PM PDT, 3 hours 18 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1025 PM PDT THU SEP 10 2015 .SYNOPSIS... REMNANTS OF LINDA WILL BRING THE SLIGHT CHANCE OF THUNDERSTORMS TO THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS NORTHEAST TO THE ANTELOPE VALLEY THROUGH SUNDAY. THE THREAT OF THUNDERSTORMS EXTENDS TO THE NORTH OF POINT CONCEPTION OVERNIGHT FRIDAY. TEMPERATURES ARE EXPECTED TO DROP TO NEAR NORMAL BY MONDAY AS A TROUGH OF LOW PRESSURE APPROACHES THE AREA. && .SHORT TERM (TONIGHT-SUN)...ANOTHER HOT DAY ACROSS THE AREA TODAY ALONG WITH A HUMID AIR MASS. TEMPS CLIMBED INTO THE UPPER 90S TO AS HIGH AS 105 THIS AFTERNOON...WITH THREE RECORDS HIGHS SET INCLUDING 105 AT PASO ROBLES...95 AT UCLA AND 92 AT CAMARILLO. A FEW THUNDERSTORMS DEVELOPED THIS AFTERNOON OVER THE L.A./VTU COUNTY MTNS AND ANTELOPE VLY...BUT THEY WERE FEW IN NUMBER AND AND SHORT-LIVED. PARTLY CLOUDY SKIES OVERALL CAN BE EXPECTED OVER THE REGION TONIGHT WITH MID LEVEL MOISTURE LINGERING. WARM OVERNIGHT LOWS WILL BE THE RULE ONCE AGAIN...WITH SOME VLY AND FOOTHILL LOCATIONS POSSIBLY FALLING TO ONLY AROUND 80. A BROAD SE FLOW THRU THE MID LEVELS OF THE ATMOSPHERE WILL PERSIST OVER SRN CA THRU SAT AS AN UPPER LEVEL HIGH REMAINS CENTERED OVER NEVADA. THE UPPER HIGH WILL WEAKEN AND MOVE E SAT NIGHT AND SUN...WHILE AN UPPER LEVEL TROFFINESS DEVELOPS OVER SRN CA. MID LEVEL MOISTURE WILL PERSIST OVER THE AREA THRU SUN...WITH PARTLY CLOUDY SKIES FOR THE MOST PART EXPECTED. THERE WILL BE ENOUGH MOISTURE AND INSTABILITY FOR AFTERNOON AND EARLY EVENING THUNDERSTORM FORMATION IN THE SBA/VTU/L.A. COUNTY MTNS AND ANTELOPE VLY FRI AND SAT...AND IN THE L.A/VTU COUNTY MTNS AND ANTELOPE VLY FOR SUN. ANY THUNDERSTORMS THAT DEVELOP OVER THE MTNS ON FRI MAY EVEN DRIFT INTO THE SANTA CLARITA VLY AND SAN GABRIEL VLY. WITH CONTINUED HI PWAT VALUES ESPECIALLY FRI INTO SAT...THUNDERSTORMS WILL HAVE THE POTENTIAL TO BRING HEAVY RAIN...ALONG WITH GUSTY WINDS AND DANGEROUS CLOUD-TO-GROUND LIGHTNING. THERE IS ALSO THE POTENTIAL FOR FLASH FLOODING FRI AND SAT AFTERNOON AND EVENING...AND ADDITIONAL FLASH FLOOD WATCHES MAY BE NEEDED. A WEAK DISTURBANCE ALOFT MAY ALSO BRING A SLIGHT CHANCE OF THUNDERSTORMS TO SLO/SBA COUNTIES SAT MORNING...ALTHO THE 00Z NAM BACKED OFF SOMEWHAT ON THIS SCENARIO. TEMPS ACROSS THE REGION ARE FORECAST TO REMAIN MUCH WARMER THAN NORMAL FRI AND SAT...ALTHO THERE WILL BE A SLIGHT COOL DOWN. FURTHER SLIGHT COOLING IS EXPECTED FOR SUN ALTHO TEMPS WILL CONTINUE 3 TO 6 DEG ABOVE NORMAL OVERALL. ***FROM PREVIOUS DISCUSSION*** .LONG TERM (MON-THU)... A LARGE TROUGH WILL SLOWLY ENVELOPE THE WEST COAST ON MONDAY AND TUESDAY BRINGING MORE COOLING AND EVEN BELOW NORMAL TEMPERATURES. THUNDERSTORM CHANCES SHOULD BE MOSTLY OVER BY THEN...BUT A VERY WEAK FRONT ASSOCIATED WITH THE TROUGH COULD BRING A LIGHT SHOWER OR TWO. GUSTY ONSHORE FLOW WILL BRING WINDY CONDITIONS TO THE INTERIOR AREAS WITH MODERATELY STRONG ONSHORE PRESSURE GRADIENTS. BY WED OR THU...THE TROUGH WILL SLIDE TO THE EAST AND SOME WARMING IS LIKELY FOR THE MIDDLE-TO-END OF NEXT WEEK. && .AVIATION...11/0525Z. AT 0459Z...THE MARINE INVERSION AT KLAX WAS AROUND 400 FEET DEEP. THE TOP OF THE INVERSION WAS AT 1650 FT WITH A TEMPERATURE OF 28 DEG C. HI CONFIDENCE IN THE 06Z TAFS WITH VFR CONDITIONS EXPECTED FOR THE MOST PART AT ALL THE AIRFIELDS THRU FRI EVENING. A BRIEF PERIOD OF MVFR VSBYS DUE TO FOG CAN BE EXPECTED AT KSMX AND KOXR LATE TONIGHT AND EARLY FRI. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS IN AND AROUND KWJF AND KPMD FRI AFTERNOON AND EARLY EVENING. KLAX...HIGH CONFIDENCE IN THE 06Z TAF WITH VFR CONDITIONS EXPECTED THROUGH FRI NIGHT. KBUR...HIGH CONFIDENCE IN THE 06Z TAF WITH VFR CONDITIONS EXPECTED THROUGH FRI EVENING. && .MARINE...10/800 PM. LIGHT TO LOCALLY MODERATE WEST TO NORTHWEST WINDS WILL FLOW ACROSS THE COASTAL WATERS THROUGH SATURDAY. THERE IS A TWENTY PERCENT CHANCE OF SMALL CRAFT ADVISORY LEVEL WINDS LATE SATURDAY AND SUNDAY ACROSS THE NORTHERN AND CENTRAL OUTER WATERS. THE SWELLS FROM FORMER HURRICANE LINDA WILL PEAK ACROSS THE COASTAL WATERS TONIGHT THROUGH FRIDAY THEN SUBSIDE INTO THE WEEKEND. && .BEACHES...10/800 PM. A 14-SECOND SOUTH TO SOUTHEAST SWELL FROM FORMER HURRICANE LINDA WILL PEAK ACROSS THE COASTAL WATERS TONIGHT THROUGH FRIDAY. BREAKERS 4 TO 7 FEET WITH LOCAL MAX SETS TO 8 FEET WITH A HIGH RISK OF RIP CURRENTS WILL BE COMMON AT SOUTH AND SOUTHEAST FACING BEACHES IN LOS ANGELES... VENTURA... AND SANTA BARBARA COUNTIES. A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL FRIDAY EVENING. SURF AND RIP CURRENTS WILL BEGIN TO SUBSIDE OVER THE WEEKEND. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...SIRARD/KITTELL AVIATION...SIRARD MARINE/BEACHES...KJ/GOMBERG SYNOPSIS...MUNROE WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Sep 10, 6:00 AM PDT, 19 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT THU SEP 10 2015 CAZ034>041-044>046-051>054-059-087-088-547-548-111300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT THU SEP 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY TEMPERATURES WILL BE 10 TO 15 DEGREES ABOVE NORMAL AND WILL CREATE HEAT RELATED ISSUES THIS AFTERNOON AND EVENING. DANGEROUS SURF AND RIP CURRENTS WILL CONTINUE AT MOST BEACHES. THUNDERSTORMS WILL BRING THE POTENTIAL FOR FLASH FLOODING IN THE MOUNTAINS AND THE ANTELOPE VALLEY. * EXCESSIVE HEAT WARNING.....SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY HIGH SURF AND DANGEROUS RIP CURRENTS WILL CREATE A HAZARDOUS ENVIRONMENT ACROSS MOST AREA BEACHES. * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
Nearby
Beach Hazards Statements in California, 2015Every beach hazards statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.